# SDR V0XD20170613DP04

- Difficulty date: June 1, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334255
- Condition: Corroded
- Location: Bs 485-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRAC,K HAS MULTIPLE SPOTS OF CORROSION FROM BS 485 TO 677.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49, SRM 51-40-11, AND REO 670-53-00-343 REV M.
